Riccati differential equationswith elliptic coefficients II

Katsuya Ishizaki, Ilpo Laine, Shun Shimomura, Kazuya Tohge

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study a Riccati differential equation whose coefficient is expressible in terms of a special Weierstrass pe-function. We show that all the solutions are meromorphic, and examine the periodicity of them.

Original languageEnglish
Pages (from-to)99-108
Number of pages10
JournalTohoku Mathematical Journal
Volume55
Issue number1
DOIs
Publication statusPublished - 2003 Jan 1

    Fingerprint

Keywords

  • Meromorphic function
  • Riccati equation
  • Weierstrass ℘ function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this